# SDR SCNA20240313156

- Difficulty date: March 13, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 51,777 hours, 29,915 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Odor
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT LH OVEN SMELLS OF ELECTRICAL WHEN ON. L/H AFT OVEN OPS CHK GOOD REF AMM 25-31-01
